zbMATH — the first resource for mathematics

Control solvability of interval systems of max-separable linear equations. (English) Zbl 1129.15003
The author considers linear equations in terms of an extremal (max-plus or minimax) algebra involving intervals and studies control solvability of a system of such equations. Necessary and sufficient conditions for (weak) control solvability and weak universal solvability are given.

15A06 Linear equations (linear algebraic aspects)
65G30 Interval and finite arithmetic
15A30 Algebraic systems of matrices
Full Text: DOI
[1] Baccelli, F.L.; Cohen, G.; Olsder, G.J.; Quadrat, J.P., Synchronization and linearity, An algebra for discrete event systems, (1992), Wiley Chichester
[2] K. Cechlárová, Solutions of interval systems in max-plus algebra, in: V. Rupnik, L. Zadnik-stirn, S. Drobne (Eds.), Proc. SOR 2001, Preddvor, Slovenia, pp. 321-326. · Zbl 1016.93049
[3] Cechlárová, K.; Diko, P., Resolving infeasibility in extremal algebras, Linear algebra appl., 290, 267-273, (1999) · Zbl 0932.15009
[4] Cechlárová, K., A note on unsolvable systems of MAX-MIN(fuzzy) equations, Linear algebra appl., 310, 123-128, (2000) · Zbl 0971.15002
[5] Cechlárová, K.; Cuninghame-Green, R.A., Solvable approximation of linear systems in MAX-plus algebra, Kybernetika, 39, 137-141, (2003) · Zbl 1249.93040
[6] Cechlárová, K.; Cuninghame-Green, R.A., Residuation in fuzzy algebra and some applications, Fuzzy sets syst., 71, 227-239, (1995) · Zbl 0845.04007
[7] Cuninghame-Green, R.A., Minimax algebra, Lecture notes in economics and mathematical systems, vol. 1966, (1979), Springer Berlin · Zbl 0399.90052
[8] Myšková, H., Interval systems of MAX-separable linear equations, Linear algebra appl., 403, 263-272, (2005) · Zbl 1077.15004
[9] Di Nola, A.; Sessa, S.; Pedrycz, W.; Sanchez, E., Fuzzy relational equations and their applications to knowledge engineering, (1989), Kluwer Dordrecht
[10] Kreinovich, J.; Lakeyev, A.; Rohn, J.; Kahl, P., Computational complexity of feasibility of data processing and interval computations, (1998), Kluwer Dordrecht · Zbl 0945.68077
[11] Ratschek, H.; Sauer, W., Linear interval equations, Computing, 28, 105-115, (1982) · Zbl 0468.65025
[12] J. Rohn, Systems of interval linear equations and inequalities (rectangular case), Institute of Computer Science, Academy of Sciences of the Czech Republic, Technical report No. 875, September 17, 2002.
[13] Rohn, J., Complexity of some linear problems with interval data, Reliable comput., 3, 315-323, (1997) · Zbl 0888.65052
[14] Shary, S.P., On controlled solution set of interval algebraic systems, Interval computat., 6, 66-75, (1992) · Zbl 0829.65044
[15] K. Zimmermann, Extremální algebra, Ekonomicko-matematická laboratoř Ekonomického ústavu ČSAV, Praha, 1976.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.